| Model Number |
IPN915623 |
| Medical Device Problem Codes |
Unraveled Material (1664); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/06/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).
Event or Problem Description
It was reported the physician was performing an over the wire catheter insertion and when the physician pulled off the dilator over the wire, the tip of the wire started to unravel.The physician was able to pull the wire out, no foreign body was left in the patient.Another arrow kit was used to complete the procedure.The patient's condition is reported as fine.
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
Event or Problem Description